# SDR IXXA07SMN042S

- Difficulty date: January 19, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING OUTBOARD SLOT VANE HOLES ELONGATED AT STATION XS520.168.  REMOVED EXISTING INTERNAL DOUBLER.  REMOVED OUT DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW, DC8 SRM 51-3-0, DC8 SRM 51-3-1, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, SEMAN DRAWING NUMBER ED-4424 DATED 01-16-07.  COMPLETED FAA FORM 8110-3 NUMBER 07019 DATED 01-18-07.
